Open Access
Translator Disclaimer
November 2003 Large-deviations analysis of the fluid approximation for a controllable tandem queue
Alexander Gajrat, Arie Hordijk, Ad Ridder
Ann. Appl. Probab. 13(4): 1423-1448 (November 2003). DOI: 10.1214/aoap/1069786504

Abstract

A fluid approximation gives the main term in the asymptotic expression of the value function for a controllable stochastic network. The policies that have the same asymptotic of their value functions as the value function of the optimal policy are called asymptotically optimal policies. We consider the problem of finding from this set of asymptotically optimal policies a best one in the sense that the next term of its asymptotic expression is minimal. The analysis of this problem is closely connected with large-deviations problems for a random walk.

Citation

Download Citation

Alexander Gajrat. Arie Hordijk. Ad Ridder. "Large-deviations analysis of the fluid approximation for a controllable tandem queue." Ann. Appl. Probab. 13 (4) 1423 - 1448, November 2003. https://doi.org/10.1214/aoap/1069786504

Information

Published: November 2003
First available in Project Euclid: 25 November 2003

zbMATH: 1038.60088
MathSciNet: MR2023882
Digital Object Identifier: 10.1214/aoap/1069786504

Subjects:
Primary: 60K25 , 93E20
Secondary: 60F10

Keywords: asymptotic optimality , fluid optimal control problem , large deviations , Stochastic network

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.13 • No. 4 • November 2003
Back to Top